# SDR COMA0370023

- Difficulty date: August 7, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 1,531 hours, 1,206 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5717 AVIONICS DOOR CAUTION MESSAGE DURING T/O.  COULD NOT DUPLICATE.  INSPECTED DOOR AND WARNING SYSTEM, NO FAULTS FOUND.
